# SDR DHL9771273D

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FRAME I/B FLANGE HAS ELONGATED HOLE DRILLED AT BS 760, 4 ABOVE FLOOR LEVEL.  INSTALLED FRAME REPAIR PER SRM 51-40-3.  FILLER 12 X 6' STRAP 14 X 1.25, DOUBLER 14 X 6.
